MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007848-18
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Additionally, the reported treatment appears to be related to the operational context of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The graftmaster device referenced is being filed under a separate manufacturer report number.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in a severely tortuous and calcified lesion located in the posterior descending artery.After deployment of the 3.0 x 18 mm rx vision stent a perforation was observed.A 2.8 x 19 mm graftmaster stent delivery system was advanced for treatment; however, would not cross.A balloon was advanced and inflated successfully sealing the perforation.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6490118
Report Number2024168-2017-03122
Device Sequence Number747046
Product Code MAF
UDI-Device Identifier08717648050633
UDI-Public(01)08717648050633(17)190331(10)6040441
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1007848-18
Device Lot Number6040441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight62